Vector bundles over elliptic fibrations

Robert Friedman, John W. Morgan, Edward Witten

Research output: Contribution to journalArticlepeer-review

73 Scopus citations
Original languageEnglish (US)
Pages (from-to)279-401
Number of pages123
JournalJournal of Algebraic Geometry
Issue number2
StatePublished - Apr 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Vector bundles over elliptic fibrations'. Together they form a unique fingerprint.

Cite this